Research ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,255 accessesView PDFCite
3 results for “Jacobian Elliptic Functions”
Set a search alertResearch ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,220 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Elliptic Function Arising from the Theta Functions and Dedekind's η-FunctionIsmet Yildiz, Neslihan UyanikJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,367 accessesView PDFCite